# SDR 99UAL900608

- Difficulty date: November 20, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Aircraft time: 65,476 hours, 16,570 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Controller
- Part number: 160000
- Part serial: 012
- Condition: Failed
- Location: Stabilizer Trim
- Component: -
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, STAB-TRIM WENT NOSE-UP.  CREW SUCCESSFUL IN RESETTING CIRCUIT-BREAKER.  EMERGENCY DECLARED.  FLIGHT LANDED WITH NO FURTHER  INCIDENT.  *S/D*  AN INTERNAL FAILURE IN THE LEFT STABILIZER TRIM CONTROL MODULE (STCM) INHIBITED MOVEMENT OF THE HORZ STABILIZER.  THE LEFT STCM WAS REPLACED PER 767-222 MM.  ALL FINAL OPS CHECKS WERE GOOD.  DUE TO THE POSSIBILITY OF A DUAL FAILURE, THE RIGHT STCM WAS REPLACED AND OPS CHECKED PER 767-222 MM  AND ALL CHECKED GOOD.  ALSO THE STABILIZER TRIM HYDRAULIC SHUTOFF SWITCHES WERE OPERATIONALLY CHECKED AND TESTED PER 767-222 MM AND SWITCHES OPS CHECKED GOOD.
